To search, Click below search items.

 

All Published Papers Search Service

Title

A connected graph with non-concurrent Longest Paths

Author

ABDUL HAMEED JUNEJO, ABDUL NAEEM KALHORO, ISRAR AHMED, INAYATULLAH SOOMRO, RAZA MUHAMMAD, IMDAD ALI JOKHIO, ROZINA CHOHAN, ALI DINO JUMANI

Citation

Vol. 19  No. 4  pp. 252-254

Abstract

In this an example of graph is presented with the property that each vertex is missed by some longest Paths.

Keywords

Hamiltonian path longest path Hypo-traceable Gallai’s property P ?_i^j

URL

http://paper.ijcsns.org/07_book/201904/20190434.pdf